Journal of Fixed Point Theory and Applications

, Volume 5, Issue 2, pp 353–395

Some remarks on singular solutions of nonlinear elliptic equations. I

Article

DOI: 10.1007/s11784-009-0107-8

Cite this article as:
Caffarelli, L., Li, Y.Y. & Nirenberg, L. J. fixed point theory appl. (2009) 5: 353. doi:10.1007/s11784-009-0107-8
  • 352 Downloads

Abstract.

We study strong maximum principles for singular solutions of nonlinear elliptic and degenerate elliptic equations of second order. An application is given on symmetry of positive solutions in a punctured ball using the method of moving planes.

Mathematics Subject Classification (2000).

35J69 58J05 53C21 35J60 

Keywords.

Nonlinear elliptic equations strong maximum principle method of moving planes singular solutions 

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Department of MathematicsThe University of TexasAustinUSA
  2. 2.Department of MathematicsRutgers UniversityPiscatawayUSA
  3. 3.Courant InstituteNew YorkUSA

Personalised recommendations